# SDR AALA20020724

- Difficulty date: May 20, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N70401
- Make and model: Doug DC-9-82
- Aircraft serial: 49312
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 808 - ON TAKEOFF, NOSE GEAR WOULD NOT RETRACT.  LOWERED GEAR, GOT NORMAL GEAR DOWN INDICATION.  RETURNED LAX AND LANDED WITHOUT INCIDENT.  JACKED AND CONFIGURED AIRCRAFT FOR TAKEOFF.  ACCOMPLISHED GEAR SWING NUMEROUS TIMES WITH NO FAULTS NOTED.  ACCOMPLISHED NOSE STRUT SERVICING.  PRECAUTIONARY REPLACED GROUND PROXIMITY CONTROLLER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
